# SDR 2A6R2021131262601

- Difficulty date: December 13, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N145HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9053
- Aircraft time: 6,156 hours, 37,295 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: B533K5606212
- Condition: Cracked
- Location: Zone 100
- Part time: 6,156 hours, 37,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS NOTED TO THE LEFT SIDE AFT BOX BEAM INNER SKIN PANEL (PN: B533K5606-212) MEASURED TO BE APPROXIMATELY 0.625” LONG. THE DAMAGE WAS REPAIRED VIA A REPAIR DOUBLER IN ACCORDANCE WITH AIRBUS RDAS-BK117-53-2021-4226, REVISION B DATED 02 DEC 2021.
